Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 682592, 9 pages
http://dx.doi.org/10.1155/2014/682592
Research Article

Dynamics of Almost Periodic BAM Neural Networks with Neutral Delays

Department of Mathematics, Kunming University, Kunming 650031, China

Received 30 December 2013; Revised 6 April 2014; Accepted 6 April 2014; Published 28 April 2014

Academic Editor: Sabri Arik

Copyright © 2014 Yaqin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Kosko, “Adaptive bidirectional associative memories,” Applied Optics, vol. 26, no. 23, pp. 4947–4960, 1987. View at Google Scholar · View at Scopus
  2. B. Kosko, “Bidirectional associative memories,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 18, no. 1, pp. 49–60, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. F. Liao and K.-W. Wong, “Robust stability of interval bidirectional associative memory neural network with time delays,” IEEE Transactions on Systems, Man, and Cybernetics, B: Cybernetics, vol. 34, no. 2, pp. 1142–1154, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. Q. K. Song and J. D. Cao, “Global exponential stability of bidirectional associative memory neural networks with distributed delays,” Journal of Computational and Applied Mathematics, vol. 202, no. 2, pp. 266–279, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Wang, Q. Song, and C. Duan, “LMI criteria on exponential stability of BAM neural networks with both time-varying delays and general activation functions,” Mathematics and Computers in Simulation, vol. 81, no. 4, pp. 837–850, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. He, C. D. Li, T. W. Huang, C. J. Li, and J. J. Huang, “A recurrent neural network for solving bilevel linear programming problem,” IEEE Transactions on Neural Networks and Learning Systems, vol. 25, pp. 824–830, 2014. View at Google Scholar
  7. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, 1974. View at MathSciNet
  8. R. Ortega, “Degree theory and almost periodic problems,” in Differential Equations, Chaos and Variational Problems, vol. 75 of Progress in Nonlinear Differential Equations and Their Applications, pp. 345–356, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Wang and H. Zhang, “A new approach to the existence, nonexistence and uniqueness of positive almost periodic solution for a model of hematopoiesis,” Nonlinear Analysis. Real World Applications, vol. 11, no. 1, pp. 60–66, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. K. Li, “Existence and exponential stability of periodic solution for continuous-time and discrete-time generalized bidirectional neural networks,” Electronic Journal of Differential Equations, vol. 2006, pp. 1–21, 2006. View at Google Scholar · View at Scopus
  11. W. G. Yang, “Existence and stability of periodic solutions of bam high-order hopfield neural networks with impulses and delays on time scales,” Electronic Journal of Differential Equations, vol. 2012, pp. 1–22, 2012. View at Google Scholar · View at Scopus
  12. A. P. Chen, L. H. Huang, and J. D. Cao, “Existence and stability of almost periodic solution for BAM neural networks with delays,” Applied Mathematics and Computation, vol. 137, no. 1, pp. 177–193, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. H. Xia, J. D. Cao, and M. R. Lin, “New results on the existence and uniqueness of almost periodic solution for BAM neural networks with continuously distributed delays,” Chaos, Solitons & Fractals, vol. 31, no. 4, pp. 928–936, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. J. Zhang and L. G. Si, “Existence and exponential stability of almost periodic solution for BAM neural networks with variable coefficients and delays,” Applied Mathematics and Computation, vol. 194, no. 1, pp. 215–223, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. K. Li and X. L. Fan, “Existence and globally exponential stability of almost periodic solution for Cohen-Grossberg BAM neural networks with variable coefficients,” Applied Mathematical Modelling, vol. 33, no. 4, pp. 2114–2120, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. K. Li, “Existence and stability of periodic solution for BAM neural networks with distributed delays,” Applied Mathematics and Computation, vol. 159, no. 3, pp. 847–862, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. M. Zhen, Functional Differential Equations, Anhui Education Press, Anhui, China, 1994, (Chinese).
  18. Y. Zhang, L. Guo, and C. Feng, “Stability analysis on a neutral neural network model,” in Advances in Intelligent Computing, vol. 3644 of Lecture Notes in Computer Science, pp. 697–706, 2005. View at Publisher · View at Google Scholar
  19. D. J. Guo, Nonlinear Functional Analysis, Shandong Science and Technology Press, Jinan, China, 2003, (Chinese).
  20. R. Sakthivel, R. Raja, and S. M. Anthoni, “Linear matrix inequality approach to stochastic stability of uncertain delayed BAM neural networks,” IMA Journal of Applied Mathematics, vol. 78, no. 6, pp. 1156–1178, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Sakthivel, R. Anbuvithya, K. Mathiyalagan, A. Arunkumar, and P. Prakash, “New LMI-based passivity criteria for neutral-type BAM neural networks with randomly occurring uncertainties,” Reports on Mathematical Physics, vol. 72, no. 3, pp. 263–286, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. R. Sakthivel, R. Raja, and S. M. Anthoni, “Exponential stability for delayed stochastic bidirectional associative memory neural networks with Markovian jumping and impulses,” Journal of Optimization Theory and Applications, vol. 150, no. 1, pp. 166–187, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. R. Sakthivel, R. Samidurai, and S. M. Anthoni, “New exponential stability criteria for stochastic BAM neural networks with impulses,” Physica Scripta, vol. 82, no. 4, Article ID 045802, 2010. View at Publisher · View at Google Scholar · View at Scopus